MAUDE Adverse Event Report: KARL STORZ IMAGING CCU,MODULAR,IMAGE1 S X-LINK,US; CCU MODULAR

KARL STORZ IMAGING CCU,MODULAR,IMAGE1 S X-LINK,US; CCU MODULAR
Model Number TC301US
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will be forwarded to the manufacturing site for investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaints id (b)(4).There were two different ccus (as the causal items) involved in the case.See below for the details: ccu#1 item number tc301us / serial number: (b)(6) / internal complaint id (b)(4) / mdr #(b)(4).Ccu#2 item number tc201us / serial number: (b)(6) / internal complaint id (b)(4) / mdr #(b)(4).
 
Event or Problem Description
It was reported that during an ureteroscopy case on (b)(6) 2023, the image was flickering back and forth between the menu and the main viewing image.There was no patient injury due to this, however they were unable to complete the case and had to reschedule to a different date.
 
Additional Manufacturer Narrative
The manufacturer was made aware that image stability issues exist when using a 91279 single-use flex xc1 scope with a tc301us that has software v4.4 installed.The customer only returned their tc201us and tc301us for evaluation.During testing, process engineering verified that the system would intermittently display an "incompatible head" message.However, no image dropouts or image flickering was encountered during testing.The customer's tc301us and tc201us were upgraded to software 4.5 and the "incompatible head" message was no longer detected.Upgrading the system to software v4.5 will correct the v4.4 tc301 and flex xc1 compatibility issues.This event is filed under internal complaints id (b)(4).There were two different ccus (as the causal items) involved in the case.See below for the details: ccu#1 item number tc301us / serial number: (b)(6) / internal complaint id (b)(4)/ mdr #24-06.Ccu#2 item number tc201us / serial number: (b)(6) / internal complaint id (b)(4)/ mdr #24-07.
 
Additional Manufacturer Narrative
Correction: this incident was deemed as "adverse event" due to the fact that the original procedure was unable to be completed.However, we previously submitted this medwatch only as "produt problem".We therefore will submit this correction now retrospectively.This event is filed under internal complaints id (b)(4).

Brand Name
CCU,MODULAR,IMAGE1 S X-LINK,US
Common Device Name
CCU MODULAR
Manufacturer (Section D)
KARL STORZ IMAGING
1 s. los cameros road
goleta CA 93117
Manufacturer (Section G)
KARL STORZ IMAGING
1 s. los cameros road
goleta, ca 93117
GM   93117
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
4242188247
MDR Report Key18499721
Report Number2027009-2024-00006
Device Sequence Number12750279
Product Code FET
UDI-Device Identifier04048551356562
UDI-Public4048551356562
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K160044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTC301US
Device Catalogue NumberTC301US
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2023
Supplement Date Received by Manufacturer12/18/2023
Not provided
Initial Report FDA Received Date01/11/2024
Supplement Report FDA Received Date02/13/2024
07/19/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ITEM 091279-01/INTERNAL COMPLAINT (B)(4).; ITEM 091279-01/INTERNAL COMPLAINT (B)(4).; ITEM 091279-01/INTERNAL COMPLAINT (B)(4).; ITEM 091279-01/INTERNAL COMPLAINT (B)(4).
Outcome Attributed to Adverse Event Other;
Patient SexUnknown